# SDR COMA0360396

- Difficulty date: August 30, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 12,384 hours, 12,216 cycles
- Engine: Ge CF343A1
- Engine time: 10,509 hours, 9,600 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Part number: 22850231101
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5675 RT THRUST REVERSER BLOCKER DOOR AT 4 O'CLOCK POSITON FOUND BROKEN IN HALF.  REMOVED BROKEN BLOCKER DOOR AND INSTALLED A SERVICEABLE ONE.
